# SDR IPXA1664520

- Difficulty date: January 17, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 145T19291
- Condition: Cracked
- Location: Lt Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT BS 955 REAR SPAR BULKHEAD FITTING AREA WAS FOUND CRACKED ON 4 O/C AND 5 O/C POSITION APPROX I/8" IN LENGTH AND FOUND CORROSION AROUND HOLE AT TEE FITTING.  TEE FITTING REPLACED & INSTALLED IAW SRM 51-10-02, REV 49 & EO B767-5350-17922-H APPENDIX 'C' ORG MAT'L BAC1505-100900-7075T73511 CRACK LENGTH .1250" AT 4 O/C & 5 O/C POSITION CORROSION JUST AROUND FASTENER HOLE. A NEW FITTING REPLACEMENT MUST BE INSTALLED IAW EO B767-5350-17922-H, APPENDIX 'C'.
